Gerd like Symptoms + throat feels strange + rash on one side of body
The other side of my body is totally clear. The rashes are very tiny bumps on hands, legs, etc.... strangely the other side of body is fine. I am also having a possible Liver hemangioma as was told by a GI Specalisit but not confirmed....Other symptoms also are breathlessness lie Asthma all the time. Is that common. I am quite slim and slightly mascular build. Any suggestions or anyone with similar symptoms willing to share? I took Nexium but that breathlessness symptoms still is present most of the time.
Pectin, have you ever been checked for celiac - intolerance to gluten? I can't explain why you'd have a rash on only one side of your body, but rashes are characteristic of celiac. Celiac can also present with GERD-like symptoms - it's a great mimic of other GI disorders.
Thanks so much I have NEVER NEVER known about this... I will now look into this....thing is the doctor did a ultrasound and saw a 1cm mass which he thinks is Liver hemangioma ..... but these sporadic rashes on one side [they alternate] and then when it is cured... a few weeks later... it goes on the other side. Very very strange.. also the Acid Reflux/ GERD liker symptoms and breathlessness like Asthma which put me to use an inhaler..... is making me sad
Problem is it also happens when I sometimes take soya sauce... to make matters worst.... sometimes it does not even happen [no rashes] and sometimes beer cause me to have an outbreak and sometimes don't... like 50/50%.. is that still considered to be Gluten intolerant?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.